# SDR R61A2024122300594

- Difficulty date: December 20, 2024
- Submitted: December 23, 2024
- Operation: Air carrier
- Aircraft: N425YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000396
- Aircraft time: 26,458 hours, 18,263 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Warning Message
- Condition: Illuminated
- Location: Fuel Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FUEL 1 LOW LEVEL MESSAGE IN FLIGHT. OCCURRED AT FL230 ON DESCENT FROM FL280. NO OTHER INDICATIONS THAT FUEL MIGHT BE LOW. FUEL LEVEL WAS APPROXIMATELY 4650 WITH INDICATION OF NO MORE THAN 40 LBS DIFFERENCE BETWEEN TANKS. DECLARED EMERGENCY, LANDED WITHOUT INCIDENT. MESSAGE REMAINED UNTIL THEY TURNED THE APU ON, ON THE GROUND.  PLACED ON MEL.
